# SDR SIMA200624804

- Difficulty date: September 3, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3139 - FOUND CEILING EMERGENCY EXIT ROW 11 EXIT LIGHT INOPERATIVE.  RAI INVERTER IAW AMM 33-50-11.  OPS CHECK GOOD.  RETURN AIRCRAFT TO SERVICE.  (M)
